Publications

Research Articles

  1. Projection theorems for intermediate dimensions, arXiv
    with K. J. Falconer and J. M. Fraser.
    J. Fractal Geom. (to appear).

  2. Digit expansions of numbers in different bases, arXiv
    with H. Yu.
    submitted.

  3. The dimensions of inhomogeneous self-affine sets, arXiv
    with J. M. Fraser.
    Ann. Acad. Sci. Fenn. Math. (to appear).

  4. On the dimension and measure of inhomogeneous attractors, arXiv
    Real Anal. Exchange, Vol. 44, No. 1 (2019), pp. 199-216.

Master’s Theses

The order problem for natural and tropical matrix semigroups

Sequential Monte Carlo in population dynamics